Skip to Main content Skip to Navigation
Journal articles

Operator-valued spectral measures and large deviations

Abstract : We study large deviation properties of random matricial spectral measures.
Document type :
Journal articles
Complete list of metadata

Cited literature [34 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00870276
Contributor : Alain Rouault <>
Submitted on : Saturday, January 18, 2014 - 10:21:57 AM
Last modification on : Wednesday, June 9, 2021 - 10:00:07 AM
Long-term archiving on: : Friday, April 18, 2014 - 10:06:38 PM

Files

v4.pdf
Files produced by the author(s)

Identifiers

Citation

Fabrice Gamboa, Alain Rouault. Operator-valued spectral measures and large deviations. Journal of Statistical Planning and Inference, Elsevier, 2014, vol. 154, p. 72-86. ⟨10.1016/j.jspi.2014.02.005⟩. ⟨hal-00870276v2⟩

Share

Metrics

Record views

392

Files downloads

515